Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The cohomology of a variation of polarized Hodge structures over a quasi-compact Kähler manifold

Authors: Jürgen Jost, Yi-Hu Yang and Kang Zuo
Journal: J. Algebraic Geom. 16 (2007), 401-434
Published electronically: April 5, 2007
MathSciNet review: 2306274
Full-text PDF

Abstract | References | Additional Information

Abstract: In this article, we consider the cohomologies with coefficients in a variation of polarized Hodge structures on a quasi-compact Kaehler manifold. We show that the $ L^2$-Dolbeault cohomology can be identified with the $ L^2$ cohomology; we also give several direct applications of the result above.

References [Enhancements On Off] (What's this?)

  • 1. E. Cattani, Mixed Hodge structures, compactifications and monodromy weight filtration, in Topics in Transcendental Algebraic Geometry, ed P. Griffiths, Annals of Mathematics Studies, Vol. 106, 75-100. MR 756847
  • 2. M. Cornalba and P. Griffiths, Analytic cycles and vector bundles on non-compact algebraic varieties, Invent. Math. 28 (1975), 1-106. MR 0367263 (51:3505)
  • 3. E. Cattani, A. Kaplan, Polarized mixed Hodge structures and the local monodromy of a variation of Hodge structures, Inventiones Math. 67 (1982), 101-115. MR 664326 (84a:32046)
  • 4. E. Cattani, A. Kaplan and W. Schmid, Degeneration of Hodge structures, Annals of Mathematics, 123 (1986), 457-535. MR 840721 (88a:32029)
  • 5. E. Cattani, A. Kaplan and W. Schmid, $ L^2$ and intersection cohomologies for a polarizable variation of Hodge structure, Inventiones Math., 87 (1987), 217-252. MR 870728 (88h:32019)
  • 6. P. Griffiths, Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping, Inst. Hautes Etudes Sci. Publ. Math. 38 (1970) 125-180. MR 0282990 (44:224)
  • 7. P. Griffiths and J. Harris, Principles of algebraic geometry, Pure and Applied Mathematics. Wiley-Interscience [John Wiley & Sons], New York, 1978. MR 507725 (80b:14001)
  • 8. M. Kashiwara, The asymptotic behavior of a variation of polarized Hodge structure, Publ. Res. Inst. Math. Sci. 21 (1985), 853-875 MR 817170 (87h:32049)
  • 9. M. Kashiwara and T. Kawai, The Poincaré lemma for variations of polarized Hodge structure, Publ. Res. Inst. Math. Sci. 23 (1987), 345-407. MR 890924 (89g:32035)
  • 10. W. Schmid, Variation of Hodge structure: The singularities of period mapping, Inventiones Math., 22 (1973), 211-319. MR 0382272 (52:3157)
  • 11. C. Simpson, Harmonic bundles on noncompact curves, J. Amer. Math. Soc., 3 (1990), 713-770. MR 1040197 (91h:58029)
  • 12. S. Zucker, Hodge theory with degenerating coefficients: $ L^2$-cohomology in the Poincaré metric, Annals of Mathematics, 109 (1979), 415-476. MR 534758 (81a:14002)
  • 13. K. Zuo, On the negativity of kernels of Kodaira-Spencer maps on Hodge bundles and applications, Kodaira's issue, Asian J. Math. 4 (2000), no. 1, 279-301. MR 1803724 (2002a:32011)

Additional Information

Jürgen Jost
Affiliation: Max-Planck Institute for Mathematics in the Sciences, Inselstr. 22, D-04103 Leipzig, Germany

Yi-Hu Yang
Affiliation: Department of Mathematics, Tongji University, Shanghai 200092, China

Kang Zuo
Affiliation: Department of Mathematics, University of Mainz, 55128 Mainz, Germany

Received by editor(s): March 1, 2005
Received by editor(s) in revised form: December 6, 2006
Published electronically: April 5, 2007
Additional Notes: The second author was partially supported by the NSF of China (No.10471105), “Shuguang Project” of the Committee of Education of Shanghai (04SG21). The third author was partially supported by the “DFG-Schwerpunktprogramm Globale Methoden in Komplexen Geometrie”.

American Mathematical Society